# SDR DALA1106709864

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT-CARGO DOOR JAMB PAN HAS CORROSION 375-421 AROUND CORENUTS AND UNDER 2 EA STOP FITTINGS.  REMOVED CORROSION  .5" X 4" FROM PAN IAW SRM 51-10-3. ORIG MAT .050 IAW SRM 53-13-2, .038.  FOUND OUT OF LIMITS IAW SRM 53-01, FIG 1.  R & R PAN IAW SRM 53-13-2, 51-30-2, 51-30-5.  REQUIRED INSP COMPLETED.
